# SDR GTIA2020060435191

- Difficulty date: June 4, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 21,363 hours, 9,696 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Rudder
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER RT SKIN HOIST POINT NR 3 WATER INGRESS. DAMAGE FOUND DURING THERMOGRAPHY INSPECTION. PERMANENT REPAIR PERFORMED IAW SRM 55-41-13-300-029 REV 133. FOR ALL WORK PERFORMED REF TO LTPR DO:5001001870-0010/20/30. PERFORMED REPAIR IS CAT A.
